# SDR ASOA2014022510017

- Difficulty date: January 28, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,225 hours, 10,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT STRINGER 27 BS 927.  COMPLIED WITH EC/TC REO 670-53-00-290 AND EC/TC MODSUM IS67053820002.   BLENDED OUT DAMAGE ON SKIN BS 913-927.
